# SDR ASAA2018071625384

- Difficulty date: June 30, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 39,323 hours, 11,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A750312
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF RT TRANSITIONAL PNL FWD CARGO BAY FOUND BAFFLE BETWEEN STA 500H TO STA 500I TO BE CORRODED. GROUNDED - YES. REMOVED AND REPLACED THE BAFFLE IAW SRM 51 40 02 0G 0 W 1" O .020 L 3" R 0 D .020.
